Skip to Main content Skip to Navigation

Moduli space theory for the Allen-Cahn equation in the plane.

Abstract : In this paper we study entire solutions of the Allen-Cahn equation \Delta u - F'(u) = 0, where F is an even, bistable function. We are particularly interested in the description of the moduli space of solutions which have some special structure at infinity. The solutions we are interested in have their zero set asymptotic to 2k, k >= 2 oriented affine half-lines at infinity and, along each of these affine half-lines, the solutions are asymptotic to the one-dimensional heteroclinic solution: such solutions are called multiple-end solutions, and their set is denoted by M_2k. The main result of our paper states that if u in M_2k is nondegenerate, then locally near u the set of solutions is a smooth manifold of dimension 2k . This paper is part of a program whose aim is to classify all 2k-ended solutions of the Allen-Cahn equation in dimension 2 , for k>=2.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00851586
Contributor : Carole Juppin <>
Submitted on : Thursday, August 15, 2013 - 12:17:11 AM
Last modification on : Thursday, March 5, 2020 - 6:26:00 PM

Identifiers

  • HAL Id : hal-00851586, version 1

Collections

Citation

Frank Pacard, Manuel del Pino, Michal Kowalczyk. Moduli space theory for the Allen-Cahn equation in the plane.. Trans. Amer. Math. Soc., 2013, 365 (2), pp.721-766. ⟨hal-00851586⟩

Share

Metrics

Record views

204